Skip to Main content Skip to Navigation
New interface


hal-00539122v1  Journal articles
Marco ScarsiniAntonio ColangeloMoshe Shaked. Some positive dependence stochastic orders
Journal of Multivariate Analysis, Elsevier, 2006, Vol.97, N°1, pp. 46-78. ⟨10.1016/j.jmva.2004.11.006⟩
hal-00540237v1  Journal articles
Marco ScarsiniMoshe Shaked. On the value of an item subject to general repair or maintenance
European Journal of Operational Research, Elsevier, 2000, Vol. 122, N°3, pp. 625-637. ⟨10.1016/S0377-2217(99)00078-8⟩
hal-00540202v1  Journal articles
Marco ScarsiniMichel DenuitClaude Lefevre. On S-convexity and risk aversion
Theory and Decision, Springer Verlag, 2001, Vol. 50, N°3, pp. 239-248. ⟨10.1023/A:1010336203373⟩
hal-00542231v1  Journal articles
Marco ScarsiniPietro Muliere. A note on stochastic dominance and inequality measures
Journal of Economic Theory, Elsevier, 1989, Vol. 49, N°2, pp. 314-323. ⟨10.1016/0022-0531(89)90084-7⟩
hal-00542234v1  Journal articles
Marco Scarsini. Multivariate stochastic dominance with fixed dependence structure
Operations Research Letters, Elsevier, 1988, Vol. 7, N°5, pp. 237-240. ⟨10.1016/0167-6377(88)90038-7⟩
hal-00541756v1  Journal articles
Marco ScarsiniGérard Letac. Random nested tetrahedra
Advances in Applied Probability, Applied Probability Trust, 1998, Vol. 30, N°3, pp. 619-627. ⟨10.1239/aap/1035228119⟩
hal-00542242v1  Journal articles
Marco ScarsiniMoshe Shaked. Ordering distributions by scaled order statistics
Mathematical Methods of Operations Research, Springer Verlag, 1987, Vol. 31, N°1, pp. A1-A13. ⟨10.1007/BF01258603⟩
...
hal-01512621v1  Book sections
Matias NunezMarco Scarsini. Large Spatial Competition
Lina Mallozzi, Egidio D'Amato, Panos M. Pardalos. Spatial Interaction Models: Facility Location Using Game Theory, Springer, pp.225-246, 2017, 978-3-319-52653-9. ⟨10.1007/978-3-319-52654-6_10⟩
hal-00539618v1  Journal articles
Marco ScarsiniAlfred Muller. Archimedean copulae and positive dependence
Journal of Multivariate Analysis, Elsevier, 2005, Vol. 93, N°2, pp. 434 - 445. ⟨10.1016/j.jmva.2004.04.003⟩
hal-00539803v1  Journal articles
Marco ScarsiniAlfred Muller. Sensitivity analysis of a sequential decision problem with learning
Mathematical Methods of Operations Research, Springer Verlag, 2003, Vol. 57, N°2, pp. 321-327. ⟨10.1007/s001860200248⟩
hal-01505767v1  Books
Giorgio FabbriFausto GozziAndrzej Swiech. Stochastic Optimal Control in Infinite Dimensions - Dynamic Programming and HJB Equations
Springer, 2017, Probability Theory and Stochastic Modelling, 978-3-319-53066-6
hal-00540264v1  Journal articles
Marco ScarsiniFabio Spizzichino. Simpson-type paradoxes, dependence, and ageing
Journal of Applied Probability, Cambridge University press, 1999, Vol.36, N°1, pp. 119-131. ⟨10.1239/jap/1032374234⟩
hal-00542266v1  Journal articles
Marco Scarsini. A note on Bernoulli's principle and probability dominance
Journal of Optimization Theory and Applications, Springer Verlag, 1985, Vol 47, N°1, pp. 109-113. ⟨10.1007/BF00941319⟩
...
hal-01985601v1  Conference papers
Sara HofmannØystein SæbøStefano ZaAlessio Maria Braccini. Exploring Public Sector’s Roles in Collaborative Consumption – A Research Agenda
10th International Conference on Electronic Participation (ePart), Sep 2018, Krems, Austria. pp.103-114, ⟨10.1007/978-3-319-98578-7_9⟩
...
tel-02417853v1  Theses
Lorenzo Santarelli. Il ruolo del sindacato nell'impresa in Italia e in Francia
Humanities and Social Sciences. LUISS Guido Carli, 2019. Italian. ⟨NNT : ⟩
hal-00541775v1  Journal articles
Marco Scarsini. Multivariate convex orderings, dependence, and stochastic equality
Journal of Applied Probability, Cambridge University press, 1998, Vol. 35, N°1, pp. 93-103
hal-00541820v1  Journal articles
Marco ScarsiniBruno Bassan. Positive dependence orderings and stopping times
Annals of the Institute of Statistical Mathematics, Springer Verlag, 1994, Vol. 46, N°2, pp. 333-342. ⟨10.1007/BF01720589⟩
hal-00542380v1  Journal articles
Marco Scarsini. On measures of concordance
Stochastica, 1984, Vol. 8, N°3, pp. 201-218
hal-00464530v1  Journal articles
Marco ScarsiniYosef RinottClelia Di Serio. Simpson's Paradox in Survival Models
Scandinavian Journal of Statistics, Wiley, 2009, Vol.36,n°3, pp.463-480. ⟨10.1111/j.1467-9469.2008.00637.x⟩
hal-00542137v1  Journal articles
Marco ScarsiniPietro Muliere. Multivariate decisions with unknown price vector
Economics Letters, Elsevier, 1989, Vol. 29, N°1, pp. 13-19. ⟨10.1016/0165-1765(89)90166-3⟩
hal-00542233v1  Journal articles
Marco Scarsini. Copulae of probability measures on product spaces
Journal of Multivariate Analysis, Elsevier, 1989, Vol. 31, N°2, pp. 201-219. ⟨10.1016/0047-259X(89)90062-6⟩